Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 14, Number 3

All articles in this issue are freely accessible.

An application of graph theory to algebra
Richard G. Swan.
Proc. Amer. Math. Soc. 14 (1963), 367-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149468
Uncountably many inequivalent analytic actions of a compact group on $R^{n}$
R. S. Palais and R. W. Richardson.
Proc. Amer. Math. Soc. 14 (1963), 374-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148796
A remark on knot groups with a center
Lee P. Neuwirth.
Proc. Amer. Math. Soc. 14 (1963), 378-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148057
On Stallings fibrations
Lee Neuwirth.
Proc. Amer. Math. Soc. 14 (1963), 380-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149470
A compact topology for a lattice
Arnold J. Insel.
Proc. Amer. Math. Soc. 14 (1963), 382-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149452
Homeomorphisms on a solid torus
D. R. McMillan.
Proc. Amer. Math. Soc. 14 (1963), 386-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150783
Open $3$-manifolds which are simply connected at infinity
C. H. Edwards.
Proc. Amer. Math. Soc. 14 (1963), 391-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150745
Interval clans with nondegenerate kernel
R. C. Phillips.
Proc. Amer. Math. Soc. 14 (1963), 396-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148038
Stellar neighborhoods in polyhedral manifolds
Ronald H. Rosen.
Proc. Amer. Math. Soc. 14 (1963), 401-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150781
Lattice isomorphisms of finite non-abelian groups of exponent $p$.
R. F. Spring.
Proc. Amer. Math. Soc. 14 (1963), 407-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148738
Ramification in elliptic modular function fields
Donald L. McQuillan.
Proc. Amer. Math. Soc. 14 (1963), 414-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148663
The existence of free unions in classes of abstract algebras
Gloria C. Hewitt.
Proc. Amer. Math. Soc. 14 (1963), 417-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148591
Positive definite measures
Robert J. Blattner.
Proc. Amer. Math. Soc. 14 (1963), 423-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0147580
Isotopy and parastrophy of quasigroups
R. Artzy.
Proc. Amer. Math. Soc. 14 (1963), 429-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0147574
On regular local rings
K. R. Mount.
Proc. Amer. Math. Soc. 14 (1963), 432-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148696
On certain contraction mappings in a partially ordered vector space.
A. C. Thompson.
Proc. Amer. Math. Soc. 14 (1963), 438-443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149237
A theorem on productive functions
T. G. McLaughlin.
Proc. Amer. Math. Soc. 14 (1963), 444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0147385
Another class of invertible operators without square roots
Don Deckard and Carl Pearcy.
Proc. Amer. Math. Soc. 14 (1963), 445-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149284
Sharp bounds on the distribution of the Hardy-Littlewood maximal function
David Blackwell and Lester E. Dubins.
Proc. Amer. Math. Soc. 14 (1963), 450-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148842
Minimal regular spaces
Manuel P. Berri and R. H. Sorgenfrey.
Proc. Amer. Math. Soc. 14 (1963), 454-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152978
A generalization of absolute Rieszian summability
B. J. Boyer and L. I. Holder.
Proc. Amer. Math. Soc. 14 (1963), 459-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149155
On the quotient of entire functions of lower order less than one
Anders Hyllengren.
Proc. Amer. Math. Soc. 14 (1963), 465-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148911
On the spectral synthesis of bounded functions
Masakiti Kinukawa.
Proc. Amer. Math. Soc. 14 (1963), 468-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149202
On the boundary values of Blaschke products and their quotients
Chuji Tanaka.
Proc. Amer. Math. Soc. 14 (1963), 472-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153846
Approximation by step functions
Georg Aumann.
Proc. Amer. Math. Soc. 14 (1963), 477-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150518
Equi-absolute convergence of eigenfunction expansions
G. W. Hedstrom.
Proc. Amer. Math. Soc. 14 (1963), 483-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149188
A comparison theorem for spaces of entire functions
Louis de Branges.
Proc. Amer. Math. Soc. 14 (1963), 490-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0147651
On relations among some constants of an entire function
J. Gopala Krishna.
Proc. Amer. Math. Soc. 14 (1963), 497-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148918
Rapidly increasing kernels
Harold Widom.
Proc. Amer. Math. Soc. 14 (1963), 501-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151806
On asymmetric entire functions
Q. I. Rahman.
Proc. Amer. Math. Soc. 14 (1963), 507-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148916
Upper and lower bounds of the norm of solutions of differential systems
V. Lakshmikantham.
Proc. Amer. Math. Soc. 14 (1963), 509-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148997
The radius of univalence of certain analytic functions
Thomas H. MacGregor.
Proc. Amer. Math. Soc. 14 (1963), 514-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148891
The radius of univalence of certain analytic functions. II
Thomas H. MacGregor.
Proc. Amer. Math. Soc. 14 (1963), 521-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148892
A new proof of a stability estimate of Lyapunov
Harry Hochstadt.
Proc. Amer. Math. Soc. 14 (1963), 525-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149019